# SDR N6WA2022042103

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N574GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10259
- Aircraft time: 33,546 hours, 26,283 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON 280 BEAM @ SHEARBOX AND COCKPIT FLOORBOARD ANGLE.R/R FLOOR ANGLE SUPPORT IAW CRJ SRM 51-42-21
